# SDR AALA202311152590

- Difficulty date: November 2, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 35,060 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: M0DREF324579
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WEB PANEL HAS CORRSION AT STA 801 TO 804 AND STR 25R. INSTALLED NEW WEB PANEL. PER BOEING DRAWING NUMBER 146A8340, AARD 51-00-05 AND SRM 51-40-02.
